Open Access
December 2016 Comment on Article by Chkrebtii, Campbell, Calderhead, and Girolami
Bani K. Mallick, Keren Yang, Nilabja Guha, Yalchin Efendiev
Bayesian Anal. 11(4): 1279-1284 (December 2016). DOI: 10.1214/16-BA1038


This note is a discussion of the article “Bayesian Solution Uncertainty Quantification for Differential Equations” by Chkrebtii, Campbell, Calderhead, and Girolami. The authors propose stochastic models for differential equation discretizations. While appreciating the main concepts, we point out some possible extensions and modifications.


Download Citation

Bani K. Mallick. Keren Yang. Nilabja Guha. Yalchin Efendiev. "Comment on Article by Chkrebtii, Campbell, Calderhead, and Girolami." Bayesian Anal. 11 (4) 1279 - 1284, December 2016.


Published: December 2016
First available in Project Euclid: 22 November 2016

zbMATH: 1357.62120
MathSciNet: MR3577381
Digital Object Identifier: 10.1214/16-BA1038

Keywords: Bayesian , discretization errors , multiscale , uncertainty quantification , variational formulation

Rights: Copyright © 2016 International Society for Bayesian Analysis

Vol.11 • No. 4 • December 2016
Back to Top